I have been on Tramadol abusing it now for about 4 years. I am just now down to about 700mg a day for the last 3 days but was abusing it around 2400mgs a day for a few months. 25-35 100mg pills a day. Is my liver and kidneys okay. Gallbladder? I was having a little pain by my gallbladder during the high abuse but I think it was actual fecal matter in my guts cause I could not have a bowel movement often enough. Now since I went down to the 14 50mgs a day I have gone to the bathroom in the last 3 days enough to fill a small dump truck, feels like it. I have no more stomach pain so I'm hoping I'm out of the Peritonitis risk. Thanks for your answers and I know it's impossible to know for sure but in your medical opinion what would the damage be? I do not know the severity of Tramadol on the liver, kidney, and others. Thanks.
Hi Mike, Margy's right about posting on the Substance Abuse forums for members to give you their opinion. I know there are nurses, paramedics and other medical staff that are members. You can also check out the Experts Forums on the right side of the forum page, and get an answer from a doctor, just post the question on the Addictions forum and they'll get back to you in a couple of days. It is always suggested by members and doctors alike to go to your own doctor and have their advice and assistance on a taper. If you type in Tramadol withdrawal in the Search the Community box to the right of Post a Question, in the Substance Abuse Forum, there's many posts you can read, as well as post your own question. Best of luck in your endeavors in this new year, and blessings to you and your family this season!!! If you need a friend, i'm here. I've gotten clean from most drugs, legal or illicit, for 13 years now and am lovin every minute of it. ~ Liz
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.